# SDR YENA2025010300002

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 07739
- Aircraft time: 30,953 hours, 6,086 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR07226
- Condition: Failed
- Location: Wx Radar
- Part time: 17,577 hours, 4,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1040, LAX-FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX) 'WX RADAR FAILURE WXR - R/T; REMOVED AND REPLACED RTU RADAR TRANSCEIVER UNIT FIN 13SQ1. OPS CHECK GOOD REF AMM 38-41-51 AND REMOVED AND REPLACED DRIVE WEATHER RADAR ANTENNA MOUNT FIN 7SQ REF AMM 34-41-11. OPS CHECK GOOD. NO FAULTS.'
